# SDR 2007UALA02346

- Difficulty date: July 1, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 54,294 hours, 30,017 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL AT DOORS 1L AND 1R AND FLOOR LIGHTS BETWEEN FWD GALLEY AND ROW 2 INOPERATIVE.  REPLACED M1132 BATT PACK AND M1503 INVERTER.  OPS CK OK.
